N. BosuwanG. López LagomasinoMahidol UniversitySouth Carolina Commission on Higher EducationUniversidad Carlos III de Madrid2018-11-232018-11-232015-12-01Computational Methods and Function Theory. Vol.15, No.4 (2015), 529-554161794472-s2.0-84948469432https://repository.li.mahidol.ac.th/handle/20.500.14594/35789© 2015, Springer-Verlag Berlin Heidelberg. We give necessary and sufficient conditions for the convergence with geometric rate of the denominators of linear Padé-orthogonal approximants corresponding to a measure supported on a general compact set in the complex plane. Thereby, we obtain an analog of Gonchar’s theorem on row sequences of Padé approximants.Mahidol UniversityComputer ScienceMathematicsInverse Theorem on Row Sequences of Linear Padé-orthogonal ApproximationArticleSCOPUS10.1007/s40315-015-0121-3